Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 32, NWS Chicago, IL

September 22, 2006Cook County, DuPage County, Kane County, Illinois

NWS Chicago, IL issued this tornado warning at Sep 22, 2006, 4:25 PM CDT for Cook County, DuPage County, Kane County, Illinois. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2006, 4:25 PM CDT (21:25 UTC)
Expired
Sep 22, 2006, 5:30 PM CDT
In force
65 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Cook County, IL, DuPage County, IL, Kane County, IL

The radar

The Chicago radar (KLOT), 48 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 4:45 PM CDTTSTM WND DMGRoselle, ILTREES AND POWER LINES DOWN.
Sep 22, 5:15 PM CDTHAIL 0.75Streamwood, ILWATER 10 INCHES DEEP ON ROAD
Sep 22, 5:34 PM CDTTSTM WND GST 603 N West Chicago, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 3:32 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 222127
TORLOT
ILC031-043-089-222230-
/O.NEW.KLOT.TO.W.0032.060922T2125Z-060922T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
425 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN COOK COUNTY IN NORTHEAST ILLINOIS
  NORTHERN DUPAGE COUNTY IN NORTHEAST ILLINOIS
  EAST CENTRAL KANE COUNTY IN NORTHEAST ILLINOIS

* UNTIL 530 PM CDT

* AT 424 PM...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
  THUNDERSTORM JUST SOUTH OF GENEVA...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO IS WILL BE NEAR...
  BATAVIA AND GENEVA...NOW
  DUPAGE AIRPORT...WAYNE AND WEST CHICAGO BY 430 PM
  BARTLETT AND CAROL STREAM BY 440 PM
  HANOVER PARK...ROSELLE AND STREAMWOOD BY 445 PM
  SCHAUMBURG AND MEDINAH BY 450 PM

STATE POLICE REPORTED STRONG ROTATION WITH THIS STORM ON I-88 JUST 
NORTH OF AURORA AT 420 PM CDT.

IN HIGH RISE BUILDINGS...MOVE TO INTERIOR CLOSETS...HALLWAYS...
BATHROOMS OR STAIRWAYS. STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4212 8773 4178 8832 4190 8845 4215 8811
      4215 8776

$$

KREIN/MERZLOCK
4 follow-up statements
000 
WWUS53 KLOT 222139
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
436 PM CDT FRI SEP 22 2006

ILC031-043-089-222230-
/O.CON.KLOT.TO.W.0032.000000T0000Z-060922T2230Z/
COOK IL-KANE IL-DUPAGE IL-
436 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN DUPAGE...EAST CENTRAL KANE AND NORTHWESTERN COOK
COUNTIES...

AT 432 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD JUST 
NORTH OF I-88 AND KIRK ROAD.  ALSO...DUPAGE COUNTY EMERGENCY 
MANAGEMENT REPORTED STRONG ROTATION IN THE CLOUD BASE AT WEST 
CHICAGO AT 435 PM CDT.  

A TORNADO MAY BE IMMINENT...TAKE COVER NOW IF YOU ARE IN THE PATH OF 
THIS STORM

THIS STORM IS MOVING NORTHEAST AT 35 MPH. 

THE TORNADO WILL BE NEAR...
  HANOVER PARK...ROSELLE...STREAMWOOD...AND BLOOMINGDALE BY 445 PM...
  SCHAUMBURG...MEDINAH...HOFFMAN ESTATES...AND ITASCA BY 450 PM...
  ROLLING MEADOWS...AND ELK GROVE VILLAGE BY 455 PM...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4212 8773 4178 8832 4190 8845 4215 8811
      4215 8776

$$

KREIN/MERZLOCK
000 
WWUS53 KLOT 222152
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
449 PM CDT FRI SEP 22 2006

ILC089-222159-
/O.CAN.KLOT.TO.W.0032.000000T0000Z-060922T2230Z/
KANE IL-
449 PM CDT FRI SEP 22 2006

...THE TORNADO WARNING FOR KANE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR NORTHEASTERN ILLINOIS.

LAT...LON 4195 8764 4179 8827 4205 8826 4216 8811
      4216 8776

$$

ILC031-043-222230-
/O.CON.KLOT.TO.W.0032.000000T0000Z-060922T2230Z/
COOK IL-DUPAGE IL-
449 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHERN
DUPAGE AND NORTHERN COOK COUNTIES...

AT 445 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR CAROL STREAM... 
MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING 
FUNNEL CLOUDS. 

THE TORNADO WILL BE NEAR...
  MEDINAH...ROSELLE...AND LOMBARD BY 455 PM...
  ADDISON...ITASCA...VILLA PARK...AND ELMHURST BY 500 PM...
  WOOD DALE...BENSENVILLE...AND ELK GROVE VILLAGE BY 505 PM...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4195 8764 4179 8827 4205 8826 4216 8811
      4216 8776

$$

KREIN/MERZLOCK
000 
WWUS53 KLOT 222204
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
502 PM CDT FRI SEP 22 2006

ILC031-043-222230-
/O.CON.KLOT.TO.W.0032.000000T0000Z-060922T2230Z/
COOK IL-DUPAGE IL-
502 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHERN
DUPAGE AND NORTHERN COOK COUNTIES...

AT 458 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
SEVERE THUNDERSTORM WITH STRONG ROTATION BETWEEN ADDISON AND 
ITASCA...MOVING NORTHEAST AT 35 MPH. 

THIS STORM WILL BE NEAR...
  OHARE AIRPORT...SCHILLER PARK...AND FRANKLIN PARK BY 510 PM...
  ROSEMONT...DES PLAINES...NORRIDGE...AND MOUNT PROSPECT BY 515 PM...
  PARK RIDGE...AND HARWOOD HEIGHTS BY 520 PM...
  MORTON GROVE BY 525 PM...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4195 8764 4179 8827 4205 8826 4216 8811
      4216 8776

$$

KREIN/MERZLOCK
000 
WWUS53 KLOT 222220
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
519 PM CDT FRI SEP 22 2006

ILC031-222230-
/O.CON.KLOT.TO.W.0032.000000T0000Z-060922T2230Z/
COOK IL-DUPAGE IL-
519 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR  
NORTHERN COOK COUNTIES...

AT 515 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR OHARE AIRPORT...AND
MOVING NORTHEAST AT 25 MPH. 

THIS STORM WILL BE NEAR...
  NILES... BY 525 PM...
  MORTON GROVE...SKOKIE...AND GLENVIEW BY 530 PM...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEASTERN ILLINOIS.

LAT...LON 4195 8764 4179 8827 4205 8826 4216 8811
      4216 8776

$$

KREIN/MERZLOCK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Sep 22, 3:35 PM CDT, 50 minutes earlier.

Area forecast discussion, Sep 22, 3:35 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
335 PM CDT FRI SEP 22 2006

.DISCUSSION FOR AFTERNOON GRIDS/ZFP...
335 PM CDT

MAIN FOCUS HAS BEEN PLACED ON NR TERM OF FCST DUE TO ANTICIPATED
CONVECTIVE DVLPMT.  LASTEST VIS SATLT LOOPS SHOW DEEP MOISTURE CONTG
TO ADVECT RPDLY NWD AHD OF SHRT WAVE TROF AND ASSD JET MAX NOW
RUNNING FROM ERN IA-NERN MO AND ON INTO XTRM NWRN AR.  THIS FEATURE
IS EXPECTED TO ACT ON INCRSGLY UNSTABLE AIR E OF MS RVR AND TRIGGER
ADDITIONAL STG TO SVR TSTM DVLPMT RMNDR OF THIS AFTN.  THESE STORMS
WILL ALSO BE MOVG INTO STGLY SHEARED ENVIRONMENT ALG/JUST AHD OF
WARM FRONT RUNNING ACRS NRN IL/NWRN IND...ALG/S OF I-80.  THIS IS
EXPECTED TO CAUSE STMS THAT DO DVLP TO QUICKLY DVLP ROTATION AND
THIS ASPECT OF DVLPMT HAS ALREADY BEEN NOTED WITH A FEW UPDRAFTS
THAT HAVE ALREADY BEGUN TO POP UP OVR NRN LASALLE CO.

LTL CHG TO RMNDR FCST.

MERZLOCK
&&

.AVIATION DISCUSSION REGARDING 12Z TAFS...
115 PM CDT

INITIAL MVFR CIGS UNDER STRONG LOW LEVEL MOISTURE ADVECTION THIS
AFTN WITH OCCLUDED FRONT APPROACHING THE MISS RIVER AND WARM FRONT
STILL INVOF PADUCAH. COMPLICATED FORECAST WITH CLOUDS AND PRECIP
TIMING. EXPECT GRADUAL RISE IN CIGS THROUGH THIS AFTN AS TEMPS WARM
AND DRY SLOT NEARS. DELAYED TSRA TEMPO GROUP UNTIL AFT 00Z AS
INSTABILITY MAY NOT BE SUFFICIENT TO GENERATE SIGNIFICANT CONVECTION
IN OUR LOCAL AREA UNTIL THE ARRIVAL OF GREATER SYNOPTIC ASCENT
ASSOCIATED WITH MID-LEVEL TROUGH NOW OVER MO/IA AND APPROACHING
BOUNDARIES FROM THE SW. MAINTAINED VCTS AND TEMPO GROUPS FOR TSRA
THROUGH 09Z BUT REDUCED THAT TO SHRA AFT THAT TIME SINCE BEST LIFT
SHOULD BE PASSED BY THAT TIME. NEXT POTENTIALLY MORE VIGOROUS SFC
WAVE ARRIVING AROUND 18Z SAT. DEEP MOISTURE ON ITS WAY NOW WILL BE
IN PLACE OVR THE LOCAL TERMINALS BY MORNING...CAUSING RA TO LINGER
THROUGH THE MORNING.

SE WINDS BECOMING LESS GUSTY OVR THE LAST FEW HRS...AND SHOULD
CONTINUE DECREASING THROUGH THE EVENING AS THEY TURN SW. DIRECTION
VEERS SE AGAIN AS SFC WAVE DEVELOPS TO OUR SW.

RRH

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...SMALL CRAFT ADVISORY FROM 1 AM TONIGHT THROUGH LATE
      FRIDAY NIGHT FOR THE ILLINOIS NEAR SHORE.

&&
Hazardous weather outlook, Sep 22, 4:30 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 AM CDT FRI SEP 22 2006

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-230930-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 AM CDT FRI SEP 22 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA...MAINLY THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE WEATHER
THREATS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER THE POTENTIAL
FOR AN ISOLATED TORNADO WILL INCREASE SOUTH OF INTERSTATE 80 LATE
THIS AFTERNOON INTO THIS EVENING AS A WARM FRONT LIFTS ACROSS
CENTRAL ILLINOIS AND CENTRAL INDIANA. THERE IS A MODERATE RISK OF
SEVERE WEATHER SOUTH OF THE OUTLOOK AREA ACROSS CENTRAL ILLINOIS
THIS AFTERNOON...SOUTH OF BLOOMINGTON AND CHAMPAIGN ILLINOIS.

IN ADDITION TO THE RISK OF SEVERE WEATHER...THERE IS THE POTENTIAL
FOR THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINFALL THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA SATURDAY...MAINLY DURING THE AFTERNOON HOURS. THE MAIN THREATS
WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS...THOUGH ISOLATED
TORNADOES WILL BE POSSIBLE ACROSS FAR EASTERN PORTIONS OF THE
OUTLOOK AREA MAINLY EAST OF INTERSTATE 57 INTO NORTHWEST INDIANA.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND
EVENING...AND AGAIN ON SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-230930-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
430 AM CDT FRI SEP 22 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TODAY AND TONIGHT

THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE ILLINOIS NEARSHORE
WATERS ON LAKE MICHIGAN. SOUTHEAST WINDS TO 30 KNOTS AND WAVES UP TO
7 FEET WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS FAR SOUTHERN LAKE MICHIGAN. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY ACROSS
SOUTHERN LAKE MICHIGAN. LARGE HAIL AND DAMAGING WINDS ARE AGAIN THE
MAIN THREATS.

SMALL CRAFT ADVISORY CONDITIONS MAY AGAIN DEVELOP SATURDAY NIGHT
THROUGH SUNDAY NIGHT...AS WINDS INCREASE TO 25 TO 30 KNOTS...WITH
WAVES IN EXCESS OF 6 FEET.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

RATZER

In the hours before

Local storm report, Sep 22, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
419 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             3 WNW DIXON             41.87N 89.53W
09/22/2006  M1.00 INCH       LEE                IL   LAW ENFORCEMENT

            1.00 HAIL IN WOOSUNG REPORTED BY OGLE COUNTY SHERIFF.

&&

HALBACH
Local storm report, Sep 22, 4:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
420 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             DIXON                   41.85N 89.48W
09/22/2006  M1.00 INCH       LEE                IL   BROADCAST MEDIA

&&

HALBACH

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 4:02 PM CDTSevere Thunderstorm WarningLOTLee, Ogle58 min
Sep 22, 4:06 PM CDTTornado WarningLOTDeKalb, Kane, LaSalle39 min
Sep 22, 4:26 PM CDTTornado WarningLOTLee42 min
Sep 22, 4:45 PM CDTSpecial Marine WarningLOT60 min
Sep 22, 4:55 PM CDTSevere Thunderstorm WarningLOTDeKalb35 min
Sep 22, 5:04 PM CDTSevere Thunderstorm WarningLOTKane26 min
Sep 22, 5:11 PM CDTTornado WarningLOTDeKalb19 min
Sep 22, 5:16 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, LaSalle, Will44 min
Sep 22, 5:18 PM CDTTornado WarningLOTKane42 min
Sep 22, 5:22 PM CDTSevere Thunderstorm WarningLOTCook, DuPage53 min
Sep 22, 5:52 PM CDTTornado WarningLOTCook24 min
Sep 22, 6:01 PM CDTSpecial Marine WarningLOT21 min
Sep 22, 6:04 PM CDTFlash Flood WarningLOTCook, DuPage3 hr
Sep 22, 6:10 PM CDTTornado WarningLOTCook23 min
Sep 22, 6:23 PM CDTSpecial Marine WarningLOT37 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.